# SDR USAA2015032500006

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,723 hours, 17,736 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATION INTERMITTENT ON ECAM.  ADJUSTED R1 DOOR ARMING PROXIMITY SWITCH TARGET IAW AMM 52-71-00-820-002-A01.  OPERATIONAL CHECKED GOOD.
